MAUDE Adverse Event Report: MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number 3544150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Calcium Deposits/Calcification (1758); Cyst(s) (1800)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.  as such, the investigation will be closed.  if the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.  this report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.  this report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.  if certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: breast cyst, implant site calcification manufacturer¿s reference number: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent a breast augmentation surgery with implantation of a 150cc mentor memorygel breast implant prosthesis.Post-operatively, the patient reported she experienced capsular contracture of the left breast.Mammogram and ultrasound imaging was conducted and results indicated benign calcifications in the breasts with a right breast cyst.As a result, the patient is scheduled for breast implant removal and replacement on approximately (b)(6) 2024.The date of event was not provided to mentor.As the side indications for the reported devices were not provided, the serial numbers for both products are being provided as device a - serial number: (b)(6) and device b - serial number: (b)(6).The lot numbers are the same for both devices.Several follow-ups have been conducted, and no additional information has been received.If more information becomes available, mentor will submit a supplemental report accordingly.This report is for the right breast prosthesis.Refer to manufacturing report number 1645337-2023-12948 for the contralateral event.

Brand Name
MENTOR MEMORYGEL BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer (Section G)
MENTOR TEXAS
3041 skyway circle north
irving TX 75038
Manufacturer Contact
kate karberg
3041 skyway circle north
irving, TX 75038
3035526892
MDR Report Key18312615
Report Number1645337-2023-14590
Device Sequence Number20512802
Product Code FTR
UDI-Device Identifier00081317000983
UDI-Public00081317000983
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P030053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2023
Device Catalogue Number3544150
Device Lot Number7580704
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/21/2023
Initial Report FDA Received Date12/12/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale